DSpace About DSpace Software

DSpace Biblioteca Universidad de Talca (v1.5.2) >
Dirección de Investigación >
Artículos en publicaciones ISI - Universidad de Talca >

Please use this identifier to cite or link to this item: http://dspace.utalca.cl/handle/1950/1658

Title: On a generalized Yorke condition for scalar delayed population models
Authors: Faria, T.
Liz, E.
Oliveira, J.J.
Trofimchuk, S.
Keywords: delayed population model
global attractivity
Yorke condition
Issue Date: Mar-2005
Publisher: American Institute of Mathematical Sciences
Citation: Discrete and Continuous Dynamical Systems 12 (3): 481-500
Abstract: For a scalar delayed differential equation (x)overdot(t) = f(t,x(t)), we give sufficient conditions for the global attractivity of its zero solution. Some technical assumptions are imposed to insure boundedness of solutions and attractivity of non-oscillatory solutions. For controlling the behaviour of oscillatory solutions, we require a very general condition of Yorke type, together with a 3/2-condition. The results are particularly interesting when applied to scalar differential equations with delay which have served as models in populations dynamics, and call be written in the general form (x)overdot(t) = (1 + x(t))F(t, x(t)). Applications to several modelss are presented. improving known results in the literature
Description: Trofimchuk, S. Instituto de Matemática y Física, Universidad de Talca, Casilla 747, Talca, Chile
URI: http://dspace.utalca.cl/handle/1950/1658
ISSN: 1078-0947
Appears in Collections:Artículos en publicaciones ISI - Universidad de Talca

Files in This Item:

File Description SizeFormat
pdfs.jsp-4.pdfResumen61.67 kBAdobe PDFView/Open
Free Full Text.htmPrePrint2.45 kBHTMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback